# SDR SWAA2019090336460

- Difficulty date: September 1, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 49,041 hours, 32,629 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1853M33P06
- Part serial: LMON702B
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY, PASSING 10,000' WITH CLIMB THRUST AT 95% N1,THE #1 ENGINE STARTED SURGING BETWEEN -5 TO-10% N1.SHORTLY THEREAFTER #1 N1 ROLLED BACK TO NEAR IDLE THRUST.  ENGINE INDICATIONS APPEARED NORMAL. ENGINE BLEED AIR WAS ON AND AC PACKS WERE IN AUTO. ENGINE ANTI-ICE WAS OFF.  R&R #1 ELECTRONIC ENGINE CONTROL PER AMM.
